# SDR AU960370

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: A1882
- Condition: Damaged
- Location: Eng/Trans Cplng
- Component: Robsin, FREEWHEEL
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TO TRANSMISSION SPRAG CLUTCH ASSEMBLY DAMAGED - WEAR  EVIDENT ON CLUTCH SHAFT, CLUTCH HOUSING AND SPRAG ROLLERS -SUSPECT CLUTCH SLIPPAGE CONTRIBUTED TO THE FAILURE OF THE FORWARDFLEX PLATE
